Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Steven Weinberg
Title: The quantum theory of fields. III. Supersymmetry
Additional book information: Cambridge Univ. Press, Cambridge, 2000, xxii + 419 pp., ISBN 0-521-66000-9, $49.95$

References [Enhancements On Off] (What's this?)

S. Weinberg, ``The quantum theory of fields. Vol. 3: Supersymmetry'', Cambridge, UK: Univ. Pr. (2000) 419 pp. MR 1737296
D. S. Freed, ``Five lectures on supersymmetry'', Providence, USA: AMS (1999) 119 pp. MR 1703528
S. R. Coleman and J. Mandula, ``All Possible Symmetries of the S Matrix'', Phys. Rev. 159, 1251 (1967).
P. Deligne et al., ``Quantum fields and strings: A course for mathematicians. Vol. 1, 2'', Providence, USA: AMS (1999) 1-1501. MR 1701618
N. Seiberg and E. Witten, ``Electric - magnetic duality, monopole condensation, and confinement in N=2 supersymmetric Yang-Mills theory'', Nucl. Phys. B 426, 19 (1994) [Erratum-ibid. B 430, 485 (1994)] [arXiv:hep-th/9407087]. MR 1293681, MR 95m:81202b
J. Wess and J. Bagger, ``Supersymmetry and Supergravity'', 2nd ed., Princeton, USA: Univ. Pr. (1992) 259 pp. MR 1152804
P. West, ``Introduction To Supersymmetry and Supergravity'', 2nd ed., Teaneck, NJ: World Scientific (1990) 425 pp. MR 1112396

Review Information:

Reviewer: Savdeep Sethi
Affiliation: University of Chicago
Journal: Bull. Amer. Math. Soc. 39 (2002), 433-439
Published electronically: April 12, 2002
Review copyright: © Copyright 2002 American Mathematical Society